# SDR REXA2024091000691

- Difficulty date: August 19, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED FROM F.S. 280-333  REMOVED CORROSION ON STGR 26R (P/N:SH670-31634-2) BETWEEN F.S 280.00 TO F.S. 333.00 IAW CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS ALLOWED IAW CRJ90 SRM 53-21-03-101-002-A04. REQUIRES REPLACE. REMOVED STGR 26R CLEATS FROM FS 295, 310, AND 319 IAW CRJ 900 SRM 51-42-06-001-001-A01 REMOVED STGR 26R FROM FS 280-333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW STGR 26R (P/N: SH670-31634-2) IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED STGR 26R FROM FS 280-333 THROUGH THE SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED STGR 26R CLEATS FROM FS 295, 310, AND 319 IAW CRJ 900 SRM 51-42-06-001-001-A01EDGE SEALANT APPLIED ON STGR 26R FROM FS 295 TO FS 333. IAW CRJ900 SRM 51-23-00-001-001-A01RESTORED FINISH OF THE REWORKED AREA. IAW CRJ900 SRM 51-21-16-001-001-A01FOR APPLY CIC REFERENCE TO MWC HR00461541.
